American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] David Copeland Johnson. Skeleta of complexes with low $MU\sb\ast $ projective dimension . Proc. Amer. Math. Soc. 32 (1972) 599-604. MR 0288754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marshall M. Cohen. Simplical and piecewise linear collapsibility . Proc. Amer. Math. Soc. 24 (1970) 649-650. MR 0254833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph Zaks. On a minimality property of complexes . Proc. Amer. Math. Soc. 20 (1969) 439-444. MR 0239589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. D. Feustel. Homotopic arcs are isotopic . Proc. Amer. Math. Soc. 17 (1966) 891-896. MR 0196724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles E. Watts. On the Euler characteristic of polyhedra . Proc. Amer. Math. Soc. 13 (1962) 304-306. MR 0137109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1